# SDR AALA201810299027

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 19,806 hours, 7,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Arming Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARM LEVER WAS LOOSE. TIGHTENED THE DOOR ARMING LEVER ATTACH BOLT IAW AMM 25-23-47.  LEVER CHECKED OK.
